Notre Dame Journal of Formal Logic

On the recursive unsolvability of the provability of the deduction theorem in partial propositional calculi.

D. Bollman and M. Tapia

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 13, Number 1 (1972), 124-128.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894634

Zentralblatt MATH identifier
0197.28104

Mathematical Reviews number (MathSciNet)
MR0304153

Digital Object Identifier
doi:10.1305/ndjfl/1093894634

Subjects
Primary: 02G05
Secondary: 02B05

Citation

Bollman, D.; Tapia, M. On the recursive unsolvability of the provability of the deduction theorem in partial propositional calculi. Notre Dame Journal of Formal Logic 13 (1972), no. 1, 124--128. doi:10.1305/ndjfl/1093894634. http://projecteuclid.org/euclid.ndjfl/1093894634.


Export citation